Predicting extinction vulnerability in skates

Dulvy, Nicholas K. and Reynolds, John D. (2002) Predicting extinction vulnerability in skates. Conservation Biology, 16 (2). pp. 440-450. ISSN 1523-1739

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: LivePure Connector
Date Deposited: 11 Feb 2020 03:03
Last Modified: 21 Apr 2020 20:45
URI: https://ueaeprints.uea.ac.uk/id/eprint/74048
DOI: 10.1046/j.1523-1739.2002.00416.x

Actions (login required)

View Item View Item